# SDR UPS07449182

- Difficulty date: December 21, 2006
- Submitted: February 22, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B1635112
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WAN#1068883 - REPLACE MAIN DECK CENTER SHEAR FLOOR PANEL P/N: 65B16351-12 LOCATED BTN BS1170 AND BS1253 LBL11 TO RBL11.     CENTER SHEAR FLOOR PANEL REPAIRED AS PER BOEING MES 1-276210464-1 AND -2 AND RS R53-41-35733. REPEAT INSPECTION ON ALL PILOT HOLES IS REQUIRED UNTIL THE FLOOR SHEAR PANELS ARE REPLACED AND REFER UPS ENGINEERING FILE NO.747-53-20388.
